Research
Publications

Publications at the Riemann Center

Graphical mean curvature flow with bounded bi-Ricci curvature

authored by
Renan Assimos, Andreas Savas-Halilaj, Knut Smoczyk
Organisation(s)
Institut für Differentialgeometrie
Riemann Center for Geometry and Physics
External Organisation(s)
University of Ioannina
Type
Artikel
Journal
Calculus of Variations and Partial Differential Equations
Volume
62
No. of pages
26
ISSN
0944-2669
Publication date
05.11.2022
Publication status
Elektronisch veröffentlicht (E-Pub)
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Analysis, Angewandte Mathematik
Electronic version(s)
https://doi.org/10.48550/arXiv.2201.05523 (Access: Offen)
https://doi.org/10.1007/s00526-022-02369-3 (Access: Geschlossen)